# SDR AWXA200400467

- Difficulty date: April 20, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479573
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND UNDER FORWARD INBOARD CORNER OF AFT CARGO COMPARTMENT DOOR SILL WEB BS 794, RBL 30. MAINTENANCE REMOVED CORRODED AFT CARGO COMPARTMENT DOOR SILL WEB AT BS 794, RBL 30; FABRICATED A NEW REPLACEMENT STRAP PER DWG 65-47688; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG. 9.
